Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 333, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 28, 2007, 1:39 AM CDT for Carver County, McLeod County, Wright County, Minnesota. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2007, 1:39 AM CDT (06:39 UTC)
- Expired
- Aug 28, 2007, 2:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Carver County, MN, McLeod County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 49 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 1:55 AM CDT | HAIL 0.75 | 1 N New Germany, MN | |
| Aug 28, 2:10 AM CDT | TSTM WND GST 60 | Watertown, MN | |
| Aug 28, 2:12 AM CDT | HAIL 0.75 | Biscay, MN | |
| Aug 28, 2:35 AM CDT | TSTM WND GST 60 | 5 Nw Waconia, MN | |
| Aug 28, 2:40 AM CDT | TSTM WND GST 60 | Watertown, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2564 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 526 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 280641
SVRMPX
MNC019-085-171-280730-
/O.NEW.KMPX.SV.W.0333.070828T0639Z-070828T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
139 AM CDT TUE AUG 28 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
MCLEOD COUNTY IN CENTRAL MINNESOTA...
CARVER COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 230 AM CDT
* AT 138 AM CDT...DOPPLER RADAR INDICATED TWO SEVERE
THUNDERSTORMS...BOTH CAPABLE OF PRODUCING QUARTER SIZE HAIL.
ONE STORM WAS LOCATED 4 MILES EAST OF HUTCHINSON...AND MOVING
EAST NORTHEAST AT 40 MPH. THE OTHER WAS NEAR 2 MILES NORTH OF
HUTCHINSON AND ALSO MOVING EAST NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LESTER PRAIRIE...
WINSTED...
STAY INDOORS...AND AWAY FROM WINDOWS.
LAT...LON 4490 9450 4475 9449 4488 9378 4505 9380
4506 9398 4503 9417
$$2 follow-up statements
000
WWUS53 KMPX 280655
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 AM CDT TUE AUG 28 2007
MNC019-085-171-280730-
/O.CON.KMPX.SV.W.0333.000000T0000Z-070828T0730Z/
WRIGHT MN-MCLEOD MN-CARVER MN-
154 AM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CARVER...MCLEOD AND SOUTHERN WRIGHT COUNTIES...
AT 123 AM CDT...DAMAGING WINDS OF 62 MPH WERE REPORTED IN REDWOOD
FALLS WITH THIS STORM.
AT 151 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SILVER LAKE
TO 6 MILES WEST OF STEWART TO 18 MILES SOUTHWEST OF FERNANDO. THESE
STORMS WERE NEARLY STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE SUMTER...RICE LAKE...
FERNANDO...WINSTED...WAVERLY...WATERTOWN...WACONIA...STEWART...SILVER
LAKE AND PLATO.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4490 9450 4474 9449 4463 9450 4463 9425
4472 9424 4472 9407 4476 9377 4505 9380
4506 9398 4503 9417
$$000
WWUS53 KMPX 280706
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
206 AM CDT TUE AUG 28 2007
MNC019-085-171-280730-
/O.CON.KMPX.SV.W.0333.000000T0000Z-070828T0730Z/
WRIGHT MN-MCLEOD MN-CARVER MN-
206 AM CDT TUE AUG 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CARVER...MCLEOD AND SOUTHERN WRIGHT COUNTIES...
AT 204 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS NOW IN EXCESS OF 75 MPH...ESPECIALLY ACROSS CARVER AND MCLEOD
COUNTIES. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES SOUTHWEST OF RICE LAKE TO 3 MILES NORTH OF BROWNTON TO 9 MILES
SOUTH OF FERNANDO...AND MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SUMTER...RICE LAKE...
FERNANDO...WINSTED...WAVERLY...WATERTOWN...WACONIA...VICTORIA...
STEWART AND SILVER LAKE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4490 9450 4474 9449 4463 9450 4463 9425
4472 9425 4472 9407 4472 9389 4468 9389
4468 9377 4464 9377 4466 9373 4470 9368
4470 9363 4476 9363 4481 9353 4490 9353
4489 9378 4508 9379 4506 9398 4503 9417
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 9:50 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 27, 9:50 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 950 PM CDT MON AUG 27 2007 .UPDATE... SFC BASED CONVECTION INHIBITED EARLIER AS CAP WAS VICTORIOUS. 00Z UPPER AIR ANALYSES VERIFIED THIS SHOWING A MID LEVEL WARM POCKET OF 14C AT H7 DIRECTLY OVER THE AREA. SHORTWAVE COMING IN FROM SD THROUGH EARLY OVERNIGHT SHOULD COOL MID LEVEL TEMPS A BIT...WHICH COUPLED WITH LOW LEVEL JET SHOULD CONTINUE SEEING DEVELOPING CONVECTION FURTHER SOUTHWARD FROM CENTRAL MN. EXPECT THE MOST ORGANIZED AND GREATEST AREAL COVERAGE OF PRECIP TO BE IN CENTRAL MN AND WRN WI. ELEVATED INSTABILITY VALUES NEAR WHAT THEY WERE LAST NIGHT WITH A BIT MORE VIGOROUS LOW LEVEL JET...SO HAIL A POSSIBILITY. STORM MODE THUS FAR ON 88D AND 00Z RUC PARAMETERS WOULD INDICATE WIND THREAT SHOULD BE ISOLATED AND CONFINED TO ONLY THE MOST ORGANIZED STORMS. WITH FRONT BECOMING ALIGNED TO THE MEAN MID TO UPPER LEVEL FLOW...CAN SEE SOME THREAT OF HEAVY RAIN LATER TONIGHT AND INTO TUES AND EVEN TUES NIGHT /AS MENTIONED BELOW/. THE 00Z NAM...WHICH IS CONSISTENT...BRINGS THE REMNANT ALOFT ENERGY OF WHAT WAS HURRICANE DEAN AT ONE TIME NORTHEAST ALONG THE FRONT DURING THE LATE AFTN AND EVE ON TUES. OUTPUT QPF FROM THIS AND THE 21Z SREF WOULD FAVOR SRN AND SE MN TO SEE POSSIBLY A WIDESPREAD ONE INCH PLUS RAIN. WILL HAVE TO WATCH CLOSELY. && PREV DISCUSSION... /ISSUED 327 PM CDT MON AUG 27 2007/ DISCUSSION... FORECAST CONCERN NEAR TERM...CONVECTIVE DEVELOPMENT THIS EVENING ACROSS MN CWA. MPX 18Z SOUNDING SHOWING STRONG CAP IN PLACE OVER THE SOUTHERN 2/3RDS OF CWA. ELEVATED CONVECTION ALONG PERIPHERY OF CAPPING INVERSION...FAR NORTHERN SECTION OF THE CWA. THIS WILL RIDE EAST DURING THE EVENING. MODEL TRENDS INDICATE CAP/CINH WILL ERODE ALONG/VCNTY OF THE OUTFLOW BOUNDARY OVER THE AREA...AFFECTING MAINLY CENTRAL MN. QUESTION WHETHER ACTIVITY WILL BECOME ROOTED IN THE BOUNDARY LAYER. IF CONVECTION MANAGES TO FIRE...TORNADO POTENTIAL IS THERE AT LEAST THE FIRST FEW HOURS OF THE EVENING...ALONG WITH HEAVY RAIN...WIND AND LARGE HAIL. WILL MENTION THIS IN THE EVENING ACROSS CENTRAL PORTIONS OF THE STATE. ACTIVITY WILL LIKELY EVOLVE INTO MCS LATER TONIGHT AND AFFECT WESTERN WI. FRONT SLOW TO SAG OVER THE CWA TUESDAY...AND WILL HOLD ONTO LIKELY POPS OVER THE SOUTHEAST CWA. THUNDER THREAT DECREASES RAPIDLY BEHIND FRONT...WITH LITTLE IF ANY ELEVATED CAP INDICATED BEHIND FRONT INTO THE AFTERNOON. WITH CLOUDS/RAIN AROUND TUESDAY...WILL GO A LITTLE COOLER THAN MAV GUIDANCE VALUES. HYDRO WILL HAVE TO BE MONITORED TONIGHT INTO WISCONSIN AND FAR SOUTHEAST AS 1HR/3HR FFG IS QUITE LOW. SOME INDICATION ON SREF THAT FRONT WILL LINGER OVER THE FAR SOUTH INTO THE EVENING TUESDAY...SO WILL CONTINUE TO HOLD ONTO CHANCE POPS UNTIL ABOUT 06Z WED. THEN COOLER...DRIER AIR WILL WIN OUT FOR WEDNESDAY AND THURSDAY. LONGER TERM MODELS CONTINUE TO SHOW RIDGING ALOFT ACROSS THE REGION THROUGH THE WEEKEND. SOME INDICATION OF SHORT WAVE WORKING ACROSS NORTHER US/SOUTHERN CANADA LATER SUNDAY/MONDAY PERIOD WHICH WOULD BRING NEXT FRONTAL BOUNDARY INTO AT LEAST CENTRAL MN DURING THIS PERIOD. WILL MENTION SOME LOW POPS MOVING THROUGH CENTRAL/EASTERN PORTION OF AREA THEN. 00Z ECMWF WAS A BIT SLOWER ON FRONTAL MOVEMENT WITH THE AND 06Z GFS BRINGING INTO CENTRAL MN BY MONDAY. 00Z GFS ENSEMBLE MEAN WAS FASTER WITH FRONT AND ATTENDANT POPS. WARMING ON THE BACKSIDE OF THE RETREATING HIGH PRESSURE SHOULD WARM TEMPERATURES THROUGH THE 80S THROUGH THE LABOR DAY WEEKEND. && .AVIATION.../00Z TAFS/ CAPPED CONDITIONS...MOSTLY CLOUDY SKIES DURING THE DAY...AND VERY LITTLE UPPER LEVEL DIVERGENCE HAS EFFECTIVELY SHUT DOWN ANY APPRECIABLE CONVECTIVE OUTBREAK ACROSS MOST TAF SITES PRIOR TO 06Z. GFS ISENTROPIC ANAL EVEN SUGGESTING PRECIPITATION WILL BE SUPPRESSED PRIOR TO 12Z. DECIDED TO SPLIT THE DIFFERENCE AND INCLUDE CHANCE TSRA ACROSS MOST AIRPORTS BETWEEN 07 AND 12Z. BIGGEST NIGHTLY WEATHER PROBLEM WILL BE NON-CONVECTIVE MVFR CIGS AND VSBYS ACROSS THE REGION. FRONTAL BOUNDARY WILL TAKE ITS TIME MARCHING SE...AND SWEEP ACROSS MUCH OF MN AND WEST CENTRAL WI BY 20Z. LOOKS LIKE A POST FRONTAL MID LEVEL TROUGH WILL PROVIDE ENOUGH LIFT FOR A SECOND CHANCE OF CONVECTION DURING THE AFTN HOURS. EXPECT A RETURN TO VFR CIGS AND VSBYS BY 28/00Z TIME FRAME BEHIND SECONDARY TROF. SURFACE HIGH PRESSURE RIDGE WILL FILL IN BEHIND TROF...PROVIDING TOP NOTCH FLYING CONDITIONS FROM TUESDAY NIGHT INTO EVENING HOURS ON WED. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && DWE/AJZ/MTF
Hazardous weather outlook, Aug 27, 8:35 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 835 PM CDT MON AUG 27 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 290145- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 835 PM CDT MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...REST OF TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND TRACK ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR INTO THE OVERNIGHT HOURS. SOME OF THESE MAY BE SEVERE...WITH THE PRIMARY THREATS BEING LARGE HAIL AND HEAVY RAIN. DAMAGING WINDS ARE POSSIBLE WITH THE MORE ORGANIZED THUNDERSTORMS. THE HEAVIEST RAIN POTENTIALLY LEADING TO FLASH FLOODING WOULD LIKELY BE SEEN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE AFOREMENTIONED COLD FRONT IS EXPECTED TO STALL OVER NORTHERN IOWA AND SOUTHERN WISCONSIN...PROVIDING A FOCUS FOR ADDITIONAL RAINFALL OVER SOUTHERN MINNESOTA THROUGH TUESDAY NIGHT. THE FLOODING CONCERNS WILL CONTINUE THROUGH THIS TIME PERIOD...GENERALLY ALONG THE INTERSTATE 90 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL CONTINUE IN PORTIONS OF CENTRAL MINNESOTA WITHIN SEVERE THUNDERSTORM WATCHES. ACTIVATION IS NOW LESS LIKELY...BUT STILL MAY BE NEEDED ACROSS THE REMAINDER OF CENTRAL MINNESOTA AND WESTERN WISCONSIN KAT/MTF
In the hours before
Special weather statement, Aug 27, 7:53 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 753 PM CDT MON AUG 27 2007 MNZ042-043-280300- MORRISON-TODD- 753 PM CDT MON AUG 27 2007 ...SIGNIFICANT WEATHER ALERT FOR TODD AND MORRISON COUNTIES UNTIL 1000 PM CDT... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF WADENA TO 7 MILES NORTHEAST OF BRANDON...AND MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND VERY HEAVY RAIN ARE LIKELY WITH THESE STORMS. STRENGTHENING IS POSSIBLE WITH THE STORMS AS THEY DEVELOP TOWARD THE SOUTHEAST.. LOCATIONS THAT MAY BE AFFECTED INCLUDE RANDALL...MOTLEY...EAGLE BEND...CLARISSA...BROWERVILLE AND BERTHA. PEOPLE IN TODD AND WESTERN MORRISON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Aug 27, 9:05 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 905 PM CDT MON AUG 27 2007 MNZ043>045-049>053-280400- BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-MORRISON-SHERBURNE-STEARNS- 905 PM CDT MON AUG 27 2007 ...SIGNIFICANT WEATHER ALERT FOR MORRISON...MILLE LACS...KANABEC... STEARNS...ISANTI...CHISAGO...SHERBURNE AND BENTON COUNTIES UNTIL 1100 PM CDT... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF GARRISON TO 13 MILES NORTHWEST OF ALBANY...AND MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...HEAVY RAIN AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE SAUK RAPIDS...SARTELL... ROYALTON...RICE...RANDALL...PIERZ...ONAMIA...OGILVIE...ISLE... ISANTI...FOLEY...BRAHAM AND ALBANY. PEOPLE IN CENTRAL MINNESOTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DWE
Special weather statement, Aug 27, 10:29 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1029 PM CDT MON AUG 27 2007 MNZ041-042-280415- DOUGLAS-TODD- 1029 PM CDT MON AUG 27 2007 ...SIGNIFICANT WEATHER ALERT FOR TODD AND DOUGLAS COUNTIES UNTIL 1115 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF OSAKIS...AND MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE CLARISSA AND BROWERVILLE. PEOPLE IN CENTRAL TODD AND NORTHEASTERN DOUGLAS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Aug 28, 1:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 AM CDT TUE AUG 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
08/28/2007 M62 MPH REDWOOD MN ASOS
&&
KMEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec | 23 min |
| Aug 27, 10:37 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 28 min |
| Aug 28, 12:59 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 61 min |
| Aug 28, 1:49 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 56 min |
| Aug 28, 1:52 AM CDT | Severe Thunderstorm Warning | MPX | Chisago | 53 min |
| Aug 28, 2:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Le Sueur, Rice, Scott | 62 min |
| Aug 28, 2:27 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 40 min |
| Aug 28, 2:47 AM CDT | Flash Flood Warning | MPX | Carver, Dakota, Hennepin, Scott | 3 hr |
| Aug 28, 2:47 AM CDT | Flash Flood Warning | MPX | Carver, Dakota, Hennepin, Ramsey, Scott | 3 hr |
| Aug 28, 2:54 AM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 51 min |
| Aug 28, 3:11 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 19 min |
| Aug 28, 11:44 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 46 min |
| Aug 28, 12:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
| Aug 28, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 40 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.